# SDR ASOA2015031912429

- Difficulty date: March 2, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 24,738 hours, 23,903 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LT SIDE, LOWER INTERCOSTAL TO FUSELAGE SKIN CLIP CRACKED 601R36008-209, MAC32QC 3/1/15 (AA).  REMOVED AFT PRESSURE BULKHEAD LT LOWER INTERCOSTALS TO FUSELAGE SKIN CLIP.  REMOVED AFT PRESSURE BULKHEAD 4TH LOWER INTERCOSTAL FUSELAGE CLIP IAW SRM 51-42-21.  REMOVED INTERCOSTALS AT STR14 AND STR15 LT ON AFT PRESSURE BULKHEAD FOR FOM IAW SRM 51-42-06.  INSTALLED INTERCOSTALS AT STR 14 & 15 LT ON AFT PRESSURE BULKHEAD IAW SRM 51-42-06.  INSTALLED AFT PRESSURE BULKHEAD LT SIDE LOWER INTERCOSTAL TO FUSELAGE SKIN CLIP IAW SRM 51-42-21.
